# SDR SWAA2023041916819

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR PANEL HAS DELAMINATION 221CF<[01] FLOOR PANEL 221CF IS BEING REPLACED WITH A NEW PANEL AND IS BEING INSTALLED ON THE 221CF CLOSE CARD ON LINE 1134.;[02] VERIFIED.
